# SDR SIMA20120307004

- Difficulty date: March 7, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 19,403 hours, 16,895 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE MAIN DOOR WOULD NOT OPEN FROM THE INSIDE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  ADJUSTED INTERNAL RED HANDLE IAW EMB 145 AMM 52-18-05.  THE MAIN PASSENGER DOOR NOW OPENS FROM THE INSIDE.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
